# SDR 95FDEA01342

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 381-406
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MECHANICAL DAMAGE ON SEAT TRACK AT BS 381 WL 208.5 RBL 63.  ACCOMPLISHED SEAT TRACK REPAIR AT BS 381 TO 406 WL 208.5 RBL 63, PER SRM 53-10-5.  REMOVED DAMAGED WEBS AND MOPSILL BS 360 TO 440 WL 208 RBL 64 TO 70.  FAB NEW WEBS AND INSTALLED NEW MOPSILL PER FEDEX DRAWING 65-56153.
